# SDR 97ZZZM551

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841CA
- Make and model: Beech 1900D
- Aircraft serial: UE40
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 1293640693
- Condition: Shorted
- Location: Cockpit
- Part time: 8,060 hours
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT GEAR DOWN INDICATOR LIGHT INOPERATIVE.
